# SDR SWAA2023110914421

- Difficulty date: October 25, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 33,551 hours, 15,844 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LH TRANSITION ANGLE REPLACEMENT SECTION FROM STA 727C +10 TO STA 727I +10 REQUIRES BONDED NUTPLATE INSTALLATION. / [01] INSTALLED BONDED NUTPLATES ON AFT CARGO LH TRANSITION ANGLE REPLACEMENT SECTION FROM STA 727C +10 TO STA 727I +10 IAW SRM 51-40-10-2R-0 AND TASK CARD M-23-151-01545 (TTG8Q00P86CV);[02] BONDED NUTPLATES INSTALLED ON 25 OCTOBER 2023; 14:00.;[03] INSPECTED C/A ITEMS 1 AND 2.;[04] ACCOMPLISHED PUSH TEST ON LH TRANSITION ANGLE REPLACEMENT SECTION FROM STA 727C +10 TO STA 727I +10 PER SRM 51-40-10. NO FAULTS NOTED.;[05] VERIFIED C/A #4.
